MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556141
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
This report pertains to a dreamwire manufacturer report# jagwire revolution 3005099803-2020-05391 used during the same procedure.It was reported to boston scientific corporation that a jagwire revolution and a dreamwire guidewire were used in the common bile duct during an endoscopic ultrasound (eus) guided rendezvous procedure on (b)(6) 2020.According to the complainant, during the procedure, a non boston scientific eus needle went through the stomach and gained access into the intrahepatic ducts.A dreamwire was used however no issues were reported with this guidewire.When trying to advance the jagwire revolution into the common bile duct to exit the ampulla the ptfe portion of the jagwire revolution detached in the left duct.The procedure was cancelled since access was lost while cannulating.Reportedly, patient went to ir (interventional radiology), but it was not primarily to remove the portion that detached but rather to perform percutaneous transhepatic cholangiography (ptc).The ifu for dreamwire and jagwire revolution states the following: do not use with metal-tip catheters.Withdrawing the guidewire through a metal tip catheter may damage the surface of the guidewire.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
DREAMWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10842738
Report Number3005099803-2020-05234
Device Sequence Number14487051
Product Code EZB
UDI-Device Identifier08714729777885
UDI-Public08714729777885
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Model NumberM00556141
Device Catalogue Number5614
Device Lot Number0025527325
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1